# SDR SWAA2022011046337

- Difficulty date: November 19, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 803-831 Rbl26
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS803 - BS831 RBL26. MARKED. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 810 REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID ATS1225 S/N UNKNOWN; [02] VERIFIED DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1; [03] LOCATED ;DRILLED; DEBURRED AND INSTALLED NUTPLATES ON NEW ACB SUBTHRESHOLD WEB PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0;DWG 146A8340.; [04] VERIFIED LOCATED ;DRILLED; DEBURRED AND INSTALLED NUTPLATES ON NEW ACB SUBTHRESHOLD WEB PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0;DWG 146A8340.
